Nagoya Mathematical Journal

Normality of orbit closures in the enhanced nilpotent cone

Pramod N. Achar, Anthony Henderson, and Benjamin F. Jones

Full-text: Open access

Abstract

We continue the study of the closures of GL(V)-orbits in the enhanced nilpotent cone V×N begun by the first two authors. We prove that each closure is an invariant-theoretic quotient of a suitably defined enhanced quiver variety. We conjecture, and prove in special cases, that these enhanced quiver varieties are normal complete intersections, implying that the enhanced nilpotent orbit closures are also normal.

Article information

Source
Nagoya Math. J. Volume 203 (2011), 1-45.

Dates
First available in Project Euclid: 18 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1313682311

Digital Object Identifier
doi:10.1215/00277630-1331854

Mathematical Reviews number (MathSciNet)
MR2834248

Zentralblatt MATH identifier
1252.17005

Subjects
Primary: 17B08: Coadjoint orbits; nilpotent varieties
Secondary: 14L30: Group actions on varieties or schemes (quotients) [See also 13A50, 14L24, 14M17]

Citation

Achar, Pramod N.; Henderson, Anthony; Jones, Benjamin F. Normality of orbit closures in the enhanced nilpotent cone. Nagoya Math. J. 203 (2011), 1--45. doi:10.1215/00277630-1331854. https://projecteuclid.org/euclid.nmj/1313682311


Export citation

References

  • [AH] P. N. Achar and A. Henderson, Orbit closures in the enhanced nilpotent cone, Adv. Math. 219 (2008), 27–62.
  • [B] A. Broer, Normal nilpotent varieties in F4, J. Algebra 207 (1998), 427–448.
  • [D] S. Donkin, The normality of closures of conjugacy classes of matrices, Invent. Math. 101 (1990), 717–736.
  • [FGT] M. Finkelberg, V. Ginzburg, and R. Travkin, Mirabolic affine Grassmannian and character sheaves, Selecta Math. (N.S.) 14 (2009), 607–628.
  • [J] C. P. Johnson, Enhanced nilpotent representations of a cyclic quiver, preprint, arXiv:1004.3595v1 [math.RT]
  • [Ka1] S. Kato, An exotic Deligne-Langlands correspondence for symplectic groups, Duke Math. J. 148 (2009), 305–371.
  • [Ka2] S. Kato, Deformations of nilpotent cones and Springer correspondences, Amer. J. Math. 133 (2011), 519–553.
  • [Kr] H. Kraft, Closures of conjugacy classes in G2, J. Algebra 126 (1989), 454–465.
  • [KP1] H. Kraft and C. Procesi, Closures of conjugacy classes of matrices are normal, Invent. Math. 53 (1979), 224–247.
  • [KP2] H. Kraft and C. Procesi, On the geometry of conjugacy classes in classical groups, Comment. Math. Helv. 57 (1982), 539–602.
  • [M] A. Maffei, Quiver varieties of type A, Comment. Math. Helv. 80 (2005), 1–27.
  • [S1] E. Sommers, Normality of nilpotent varieties in E6, J. Algebra 270 (2003), 288–306.
  • [S2] E. Sommers, Normality of very even nilpotent varieties in D2l, Bull. Lond. Math. Soc. 37 (2005), 351–360.
  • [T] R. Travkin, Mirabolic Robinson-Shensted-Knuth correspondence, Selecta Math. (N.S.) 14 (2009), 727–758.